Header menu link for other important links
X
EVOLUtion of a pair of random inhomogeneous wave systems over infinite-depth water
, D CHOWDHURY
Published in Cambridge University Press
2019
Volume: 61
   
Issue: 2
Pages: 233 - 247
Abstract
A system of two coupled nonlinear spectral transport equations is derived for two obliquely interacting narrowband Gaussian random surface wavetrains slowly varying in space and time. Using these two equations stability analysis is performed for two initially homogeneous wave spectra subject to unidirectional perturbations. We observe that the effect of randomness produces a decrease in the growth rate of instability but it is higher than the growth for a single wavetrain. The growth rate of instability is observed to decrease with the increase in spectral width. © 2019 Australian Mathematical SocietyA.
About the journal
JournalData powered by TypesetANZIAM Journal
PublisherData powered by TypesetCambridge University Press
ISSN1446-1811
Open AccessNo